# SDR IXXA05SMN153S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Improper
- Location: Xf 134.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RH. INBD. FLAP.- FWD UPPER PLATING HAS INTERIN REPAIR, XF 134.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 57-7-1 FIG. 1, EO SEMAN  20051009 DATE 06-28-05. REMOVED PLATING WITH INTERIM REPAIR IAW DC-8 SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.050”) IAW DC-8 SRM 57-7-1 FIG. 1 ITEM F. CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21 PAGE 1.
